Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The theorems of oscillation of Sturm and Klein. ( first paper.)


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 4 (1898), 295-313
DOI: https://doi.org/10.1090/S0002-9904-1898-00500-1
Part II: Bull. Amer. Math. Soc., Volume 4, Number 8 (1898), 365--376
Part III: Bull. Amer. Math. Soc., Volume 5, Number 1 (1898), 22--43
MathSciNet review: 1557606
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00500-1